# SDR HEEA956116

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transceiver
- Part number: 069102505
- Condition: Defective
- Location: Cockpit Vor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOR WILL NOT TRACK RADIAL OR DISPLAY.
